# SDR ASAA1198883

- Difficulty date: January 24, 2011
- Submitted: January 29, 2011
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 30,093 hours, 12,733 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB 92 CRACKED ON VERTICAL FLANGE.  REPAIRED IAW B737 900 SRM 55 10 09 REPAIR 4.
